American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34H05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Ivar Ekeland. Nonconvex minimization problems. Bull. Amer. Math. Soc. 1 (1979) 443-474. MR 526967.
Abstract, references, and article information   
View Article: PDF

[2] W. E. Fitzgibbon. Weakly continuous accretive operators. Bull. Amer. Math. Soc. 79 (1973) 473-474. MR 0313903.
Abstract, references, and article information   
View Article: PDF

[3] G. A. Kent. A maximum principle for optimal control problems with neutral functional differential systems. Bull. Amer. Math. Soc. 77 (1971) 565-570. MR 0280241.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1